# SDR AALA201907229006

- Difficulty date: July 21, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 28,153 hours, 11,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON PREFLIGHT FOUND EXTERIOR EMERGENCY LIGHT ILLUMINATED BOTH SWITCHES WERE OFF. MAINTENANCE RESET LIGHT SWITCH PER 33-50-00.
